BibTeX record journals/isci/TamirZKM90

download as .bib file

@article{DBLP:journals/isci/TamirZKM90,
  author    = {Dan E. Tamir and
               Cao Zhi{-}Qiang and
               Abraham Kandel and
               Joe L. Mott},
  title     = {An axiomatic approach to fuzzy set theory},
  journal   = {Inf. Sci.},
  volume    = {52},
  number    = {1},
  pages     = {75--83},
  year      = {1990},
  url       = {http://dx.doi.org/10.1016/0020-0255(90)90036-A},
  doi       = {10.1016/0020-0255(90)90036-A},
  timestamp = {Wed, 02 Jun 2004 13:26:47 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/TamirZKM90},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}